question-icon

What are the side effects of Amlong MT?

default
Posted on Wed, 11 May 2016
Question: Dear doctor,
I have 140/100 BP and started using amlong 5mg MT each per day. Will there be any side effects. I am feeling headache from yesterday when I started taking this tablet
doctor
Answered by Dr. V. N. S. Parinam (1 hour later)
Brief Answer:
Start one medicine

Detailed Answer:
Hello,

Amlong MT has Amlodipine and Metoprolol both drugs combination in one pill. Headache is a side effect
of this drug and this gradually disappears when you get adjusted to it. In my opinion, to start with the doctor can put on AMLONG only first and then added Metoprolol to it. The blood pressure is not too high to add two drugs, one should be sufficient.

I suggest you to continue it for two more days and check, if not please go back to your doctor. Till then you can take this tablet AMLONG MT at night only.

Thanks for query
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Amlong MT?

Brief Answer: Start one medicine Detailed Answer: Hello, Amlong MT has Amlodipine and Metoprolol both drugs combination in one pill. Headache is a side effect of this drug and this gradually disappears when you get adjusted to it. In my opinion, to start with the doctor can put on AMLONG only first and then added Metoprolol to it. The blood pressure is not too high to add two drugs, one should be sufficient. I suggest you to continue it for two more days and check, if not please go back to your doctor. Till then you can take this tablet AMLONG MT at night only. Thanks for query